Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Why does my wife have loose motion,vomiting and cold after abortion?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11672 Questions
sir, my wife age 23 has gonethrough abortion of 1month on date 19/07/11, next day she caught cold and loose motion, lady doctor given metrogyl andloose motion become stopped . she then daily feels pain in body, we went to another doctor after 3 days who told this is viral fever , blood and urine test for m antigen and typhoid is negative with all other parameter isnormal except Hb is 10.8 , on date 29/07/11 he had prescribed lariago ds with other regular tablets and she always feeling vomiting and complaining till now at the night that something is kept on throat. she is sleepless now and two times she vomited.
on evening after first vomiting i have given stelematic and omez 20 but she still feels vomiting.what should i do.
Posted Thu, 12 Apr 2012 in Abortion and Stillbirth
Answered by Dr. Rakhi Tayal 3 hours later
Thanks for writing to us.
Did your wife had a D&C for abortion or she took the medical abortion kit?
Did you check that complete abortion has happened by doing an ultrasound scan after the procedure?
Having mild fever, vomitting, insomnia in the absence of any abnormal blood tests can be due to a mild viral illness or intestinal infection. You can continue giving her the antiemetic- Stemetil- round the clock along with acetaminophen ( crocin) for 3-5 days regularly for improvement.
Give her soft easy to digest food and plenty of fluids for recovery and if the symptoms do not improve then you need to consult her physician for proper evaluation.
I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.
Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor